Extensions of measurable functions

Ashok Maitra

Colloquium Mathematicae (1981)

  • Volume: 44, Issue: 1, page 99-104
  • ISSN: 0010-1354

How to cite


Ashok Maitra. "Extensions of measurable functions." Colloquium Mathematicae 44.1 (1981): 99-104. <http://eudml.org/doc/265987>.

author = {Ashok Maitra},
journal = {Colloquium Mathematicae},
keywords = {selection theorems for closed set-valued maps; extensions of measurable functions},
language = {eng},
number = {1},
pages = {99-104},
title = {Extensions of measurable functions},
url = {http://eudml.org/doc/265987},
volume = {44},
year = {1981},

AU - Ashok Maitra
TI - Extensions of measurable functions
JO - Colloquium Mathematicae
PY - 1981
VL - 44
IS - 1
SP - 99
EP - 104
LA - eng
KW - selection theorems for closed set-valued maps; extensions of measurable functions
UR - http://eudml.org/doc/265987
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.